# SDR VJ9800406

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AIRSTAIRS CORRODED BEYOND LIMIT ON RAIL PANEL AT LT FS 1100.  CUT OUT CORRODED AREA IAW DC9 SRM 51-10-3 AND 52-01.  FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR ON RAIL IAW DC9 SRM 52-01 AND 52-05.  FABRICATED AND INSTALLED STACKED ANGLE REPAIR AND STEP SUPPORT ANGLES IAW 52-01-2 AND 51-30-3.
